2017
Том 69
№ 9

All Issues

$S^1$-bott functions on manifolds

Repovš D., Sharko V. V.

Full text (.pdf)


Abstract

We study $S^1$$ -Bott functions on compact smooth manifolds. In particular, we investigate $S_1$-invariant Bott functions on manifolds with circle action.

English version (Springer): Ukrainian Mathematical Journal 64 (2012), no. 12, pp 1903-1918.

Citation Example: Repovš D., Sharko V. V. $S^1$-bott functions on manifolds // Ukr. Mat. Zh. - 2012. - 64, № 12. - pp. 1685-1698.

Full text